# SDR SWAA2017011811233

- Difficulty date: January 5, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT ZEE CORRODED BETWEEN BS 727C TO 767, STRINGER 25R.   R & R SUPPORT ZEE IAW SRM AND DWG.
